RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 40, Issue 5(245)  


Gurii Ivanovich Marchuk (on his sixtieth birthday)
N. N. Bogolyubov, V. S. Vladimirov, A. N. Kolmogorov
3

The Riemann zeta function and its zeros
A. A. Karatsuba
19
S. M. Nikol'skii and the development of research on approximation theory in the USSR
N. P. Korneichuk
71
On the Stefan problem
I. I. Danilyuk
133

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
187
Joint sessions of the Petrovskii Seminar and the Moscow Mathematical Society
191
Communications of the Moscow Mathematical Society
The solution of an equation involving a non-linear operator
A. Ya. Zaslavskii
245
Some properties of the solutions of a class of evolution equations
V. V. Vlasov
247
Asymptotic equivalence of systems of differential equations
E. V. Voskresenskii
249
Continuous motions in the space of configurations of rigid star-shaped bodies
G. A. Gal'perin
251
Orbital topological classification of analytic differential equations in the neighbourhood of a degenerate elementary singularity
P. M. Elizarov
253
Proof of a theorem on relations in the two-dimensional Cremona group
V. A. Iskovskikh
255
Local third-order Poisson brackets
O. I. Mokhov
257
A theorem of Liouville type on a Riemannian manifold
N. S. Nadirashvili
259
On estimates of multiple trigonometric sums
N. N. Rogovskaya, V. Z. Sokolinskii
261
Second-order evolution equations with symmetries
S. I. Svinolupov
263
A characterization of the dimension $\operatorname{dim}$ of $\mathbb R$-compacta, and universal spaces of given weight and dimension
A. Ch. Chigogidze
265
A counterexample in the theory of dyadic bicompacta
L. B. Shapiro
267

Mathematical Events in the USSR
Sergei Mikhailovich Nikol'skii (on his eightieth birthday)
V. K. Dzyadyk, A. N. Kolmogorov, L. D. Kudryavtsev, S. L. Sobolev
269
Greetings to A. A. Mal'tsev on his fiftieth birthday
278
Ol'ga Arsen'evna Oleinik (on her sixtieth birthday)
V. I. Arnol'd, M. I. Vishik, I. M. Gel'fand, Yu. V. Egorov, A. S. Kalashnikov, A. N. Kolmogorov, S. P. Novikov, S. L. Sobolev
279
Sessions of the Petrovskii seminar on differential equations and mathemathical problems of physics
V. Ya. Rivkind, S. P. Novikov, V. M. Petkov, V. P. Myasnikov, M. V. Fedoryuk, V. V. Kucherenko, A. A. Davydov, A. I. Neishtadt, S. N. Kruzhkov, S. A. Molchanov, A. A. Ruzmaikin, D. D. Sokolov, Yu. M. Sukhov, A. G. Shukhov, B. R. Vainberg, V. I. Bakhtin, A. G. Vainshtein, B. Z. Shapiro, V. A. Kondrat'ev, O. A. Oleinik, M. I. Vishik, S. B. Kuksin, A. G. Korolev, Yu. S. Ilyashenko
295

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
308
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019